TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Some certain properties on analytic p-valent functions connected to fractional differential operator

* ,

* Corresponding author · click or hover a name for details

pp. 939–945Vol. 27Issue 4June 2024DOI: 10.47974/JIM-1914XML
Received:
13 Mar 2024
Published Online:
30 Jun 2024
Article type:
Research Article
Language:
EN
Article no.:
JIM-1914
Pages:
939–945

Abstract

This research paper introduces a new generalization of the normalized fractional differential operator, which expands a new direction in our research area. We utilize this new operator to establish a subclass of p-valent functions. The study focuses on various characteristics of this subclass, including coefficient inequality, growth, and distortion properties. 

Keywords

Subject Classifications

Primary 30C35Secondary 30C45

References

[1] Kadhavoor R. Karthikeyan and Gangadharan Murugusundaramoorthy, Properties of a Class of Analytic Functions Influenced by Multiplicative Calculus, Fractal and Fractional 8.3, pp.1-13, (2024). 
[2] Amina Ahmed Awad, Fawzan Ismail Sidky and Doaa Shokry Mohamed, On subclasses of analytic functions defined by using Tremblay fractional derivative operator, International Journal of Nonlinear Analysis and Applications 14.1, pp. 3025-3035, (2023).
[3] H. M. Srivastava, Manish Kumar Bansal and Priyanka Harjule,  A Class of Fractional Integral Operators Involving a Certain General Multiindex Mittag-Leffler Function, Ukrainian Mathematical Journal 75.8, pp. 1255-1271, (2024).
[4] Rabha W. Ibrahim, Adam Kılıçman and Zainab E. Abdulnaby,  Boundedness of fractional differential operator in complex spaces, Asian-European Journal of Mathematic, 10.4, pp. 1-12, (2017).
[5] Adam Kılıçman, Rabha W. Ibrahim and Zainab Esa  Abdulnaby, On  a generalized fractional integral operator in a complex domain, Applied Mathematics and Information Sciences 10.3, pp. 1053-1059, (2016).
[6]  Adam Kılıçman, Rabha W. Ibrahim and Zainab E. Abdulnaby, Upper bound of fractional differential operator related to univalent functions, Mathematical Sciences 10, pp.167-175, (2016).
[7]  H. M. Srivastava, Some Fox–Wright generalized hypergeometric functions and associated families of convolution operators, Applicable Analysis and Discrete Mathematics 1, pp. 56-71, (2007). 
[8] Rabha W. Ibrahim, On generalized Srivastava-Owa fractional operators in the unit disk, Advances in Difference Equations 2011, pp. 1-10, (2011).
[9] Fatima M. Al-Oboudi, On univalent functions defined by a generalized Sălăgean operato, International Journal of Mathematics and Mathematical Sciences 2004, pp.1429-1436, (2014).
[10] Grigore Stefan Salagean, Subclasses of univalent functions, Complex Analysis—Fifth Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), Lecture Notes in Mathematics, Springer, Berlin, vol. 1013, pp. 362–372, (1983).

Views: 280Downloads: 94Citations: 1